MAUDE Adverse Event Report: MMJ SA DE CV (USD) NELLCOR; OXIMETER

MMJ SA DE CV (USD) NELLCOR; OXIMETER
Model Number MAXNJ
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during use, a red inflammation-like substance was observed on the dorsum of the foot, where the sensor was applied.The patient's family reported that the product was removed within eight hours and confirmed that there was no major difference from the instructions on the package regarding the position of application.It was suspected for burn and bedsore, but the patient had no medical consultation by the attending physician, so there was no medical prescription at this time.After a medical professional was consulted and the position of application from the instep to the thumb was changed, there were no problems.The product was continued to use while monitoring the patient's condition.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19521022
Report Number2936999-2024-00897
Device Sequence Number8337315
Product Code DQA
UDI-Device Identifier20884522041710
UDI-Public20884522041710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXNJ
Device Catalogue NumberMAXNJ
Device Lot Number233250052H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/12/2024
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown